# SDR CA970217004

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screwjack
- Part number: 65194817
- Condition: Req Lube
- Location: Stab Trim
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING PREFLIGHT CHECKS CREW REPORTED THE STAB TRIM VERY HEAVY WHEN SELECTED TO MANUAL. SCREWJACK CLEANED AND LUBRICATED.
